Results overview: Found 10 records in 0.02 seconds.
Articles, 1 records found
Research literature, 8 records found
Personal and institutional archives, 1 records found
Articles 1 records found  
1.
9 p, 582.9 KB A priori L2-error estimates for approximations of functions on compact manifolds / Marín Pérez, David (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Nicolau i Reig, Marcel (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
Given a { mathcal{C}^{2}} -function f on a compact riemannian manifold (X,g) we give a set of frequencies { L=L_{f}(varepsilon)} depending on a small parameter { varepsilon > 0} such that the relative L2-error { frac{f-f^{L} }{f}} is bounded above by { varepsilon}, where fL denotes the L-partial sum of the Fourier series f with respect to an orthonormal basis of L2(X) constituted by eigenfunctions of the Laplacian operator Δ associated to the metric g.
2015 - 10.1007/s00009-014-0393-2
Mediterranean journal of mathematics, Vol. 12, no. 1 (Feb. 2015) , p. 51-62  

Research literature 8 records found  
1.
122 p, 1.2 MB Liouville-Weyl derivatives, best approximations, and moduli of smoothness / Jumabayeva, Ainur, autor. ; Tikhonov, Sergey, 1976- supervisor acadèmic. ; Universitat Autònoma de Barcelona. Departament de Matemàtiques.
En aquest treball estudiem les propietats d'aproximació i de suavitat de les derivades de Liouville-Weyl generalitzades. Els tres problemes que tractem són els següents: Primer, obtenim fites superiors i inferiors per a les normes i millors aproximacions de les derivades de Liouville-Weyl en termes de les funcions en sí mateixes. [...]
This work is devoted to the study of approximation and smoothness properties of the generalized Liouville-Weyl derivatives. The main three problems we address are the following. First, we obtain new upper and lower estimates of norms and best approximations of the generalized Liouville-Weyl derivatives in terms of the best approximations of functions themselves. [...]

[Barcelona] : Universitat Autònoma de Barcelona, 2018.  
2.
17 p, 249.0 KB On spectral approximation, Folner sequences and crossed products / Lledó, Fernando, 1967- ; Universitat Autònoma de Barcelona. Centre de Recerca Matemàtica
In this article we review first some of the possibilities in which the notions of Fo lner sequences and quasidiagonality have been applied to spectral approximation problems. We construct then a canonical Fo lner sequence for the crossed product of a concrete C* -algebra and a discrete amenable group. [...]
Centre de Recerca Matemàtica 2011 (Prepublicacions del Centre de Recerca Matemàtica ; 1059)  
3.
12 p, 218.8 KB Decomposable approximations of nuclear C*-algebras / Hirshberg, I. ; White, Stuart ; Kirchberg, E. ; Universitat Autònoma de Barcelona. Centre de Recerca Matemàtica
We show that nuclear C*-algebras have a re ned version of the completely positive approximation property, in which the maps that approximately factorize through finite dimensional algebras are convex combinations of order zero maps. [...]
Centre de Recerca Matemàtica 2011 (Prepublicacions del Centre de Recerca Matemàtica ; 1028)  
4.
20 p, 313.9 KB Approximation algorithms for two-state anti-ferromagnetic spin systems on bounded degree graphs / Sinclair, Alistair ; Srivastava, Piyush ; Thurley, Marc ; Universitat Autònoma de Barcelona. Centre de Recerca Matemàtica
In a seminal paper [10], Weitz gave a deterministic fully polynomial approximation scheme for counting exponentially weighted independent sets (which is the same as approximating the partition function of the hard-core model from statistical physics) in graphs of degree at most d, up to the critical activity for the uniqueness of the Gibbs measure on the in nite d-regular tree. [...]
Centre de Recerca Matemàtica 2011 (Prepublicacions del Centre de Recerca Matemàtica ; 1038)  
5.
11 p, 182.5 KB An approximation algorithm for #k-SAT / Thurley, Marc ; Universitat Autònoma de Barcelona. Centre de Recerca Matemàtica
"Vegeu el resum a l'inici del document del fitxer adjunt".
Centre de Recerca Matemàtica 2011 (Prepublicacions del Centre de Recerca Matemàtica ; 1037)  
6.
9 p, 176.1 KB Optimal asymptotic bounds for spherical designs / Bondarenko, Andriy ; Radchenko, Danylo ; Viazovska, Maryna ; Universitat Autònoma de Barcelona. Centre de Recerca Matemàtica
"Vegeu el resum a l'inici del document del fitxer adjunt".
Centre de Recerca Matemàtica 2011 (Prepublicacions del Centre de Recerca Matemàtica ; 1006)  
7.
32 p, 264.9 KB Embedding theorems of function classes, I / Simonov, Boris V. ; Tikhonov, Sergey Yu. ; Universitat Autònoma de Barcelona. Centre de Recerca Matemàtica
"Vegeu el resum a l'inici del document del fitxer adjunt".
Centre de Recerca Matemàtica 2005 (Prepublicacions del Centre de Recerca Matemàtica ; 631)  
8.
10 p, 187.7 KB Embedding theorems of function classes, IV / Tikhonov, Sergey Yu. ; Universitat Autònoma de Barcelona. Centre de Recerca Matemàtica
Vegeu el resum a l'inici del document del fitxer adjunt.
Centre de Recerca Matemàtica 2005 (Prepublicacions del Centre de Recerca Matemàtica ; 658)  

Personal and institutional archives 1 records found  
1.
160 p, 42.6 MB Apunts manuscrits : temes de mètodes aproximats per resoldre equacions de camp, començant la numeració de temes a II i acabant a IV. / Pascual, Pedro, 1934-2006
[198-?]  

Interested in being notified about new results for this query?
Set up a personal email alert or subscribe to the RSS feed.